AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 5, Numéro 1, Année 2010

Zaher MOHDEB,Kenza Assia MEZHOUD,Djamel BOUDAA,
Testing the equality of nonparametric regression curves based on Fourier coefficients, pp. 219-227
DOI :
ABSTRACT
Asbtract manquant
Citer cet article
Zaher MOHDEB,Kenza Assia MEZHOUD,Djamel BOUDAA, (2010). Testing the equality of nonparametric regression curves based on Fourier coefficients. Afrika Statistika . Volume 5(1), pp 219-227













JAS
JAS



ok